# SDR IPXA13577137

- Difficulty date: February 9, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 28,943 hours, 19,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113N382002
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-16, RT WING OTBD AFT FLAP, LOWER SURFACE GOUGED JUST OTBD OF OTBD FAIRING.  REPAIRED AFT FLAP IAW SRM 51-70-04.
